Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Stomach some diarrhea type problem for many years when I take medicines like tinidazole then some relief but after that problem again occurs in few days.

1 Doctor Answered
The condition is called as irritable bowel syndrome .. Need a correct diagnosis as cause may be some other too like intolerance to some food,bacterial or parasitic infection etc Correct diagnosis should be done..for futher advice
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.